Advertisement

Some theorems on the general summability methods

  • W. T. Sulaiman
Article
  • 10 Downloads

Abstract

In this paper a new theorem which covers many methods of summability is proved. Several results are also deduced.

Keywords

Summability methods 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bor H, On two summability methods,Math. Proc. Cambridge Phil. Soc. 97 (1985) 147–149MATHMathSciNetGoogle Scholar
  2. [2]
    Bor H, A note on two summability methods,Proc. Am. Math. Soc. 98 (1986) 81–84MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Bor H and Thorpe B, On some absolute summability methods,Analysis 7 (1987) 145–152MATHMathSciNetGoogle Scholar
  4. [4]
    Das G, Tauberian theorems for absolute Nörlund summability,Proc. London Math. Soc. 19 (1969) 357–384MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    Sulaiman W T, Notes on two summability methods.Pure Appl. Math. Sci. 31 (1990) 59–68MathSciNetGoogle Scholar
  6. [6]
    Sulaiman W T, Relations on some summability methods,Proc. Am. Math. Soc. (to appear)Google Scholar

Copyright information

© Indian Academy of Sciences 1995

Authors and Affiliations

  • W. T. Sulaiman
    • 1
  1. 1.Department of MathematicsMosul UniversityIraq

Personalised recommendations